# SDR CALA2014031990611

- Difficulty date: March 17, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 51,543 hours, 6,201 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL ODOR AFT GALLEY.
